RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1976, Volume 230, Number 3, Pages 512–515 (Mi dan40624)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On the limit cycles of piecewise affine systems

Yu. I. Gil'derman

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences, Novosibirsk

Full text: PDF file (460 kB)

Bibliographic databases:
UDC: 517.91
Presented: С. Л. Соболев
Received: 25.04.1976

Citation: Yu. I. Gil'derman, “On the limit cycles of piecewise affine systems”, Dokl. Akad. Nauk SSSR, 230:3 (1976), 512–515

Citation in format AMSBIB
\Bibitem{Gil76}
\by Yu.~I.~Gil'derman
\paper On the limit cycles of piecewise affine systems
\jour Dokl. Akad. Nauk SSSR
\yr 1976
\vol 230
\issue 3
\pages 512--515
\mathnet{http://mi.mathnet.ru/dan40624}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0422761}
\zmath{https://zbmath.org/?q=an:0382.34016}


Linking options:
  • http://mi.mathnet.ru/eng/dan40624
  • http://mi.mathnet.ru/eng/dan/v230/i3/p512

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Golubyatnikov, M. V. Kazantsev, “On one piecewise linear dynamical system which models a gene network with variable feedback”, J. Math. Sci., 230:1 (2018), 46–54  mathnet  crossref  crossref
  • Number of views:
    This page:26
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020